Volume 21, Number 3, September 2016

Table of Contents

Articles

EXISTENCE RESULTS FOR ABSTRACT IMPULSIVE DAMPED SECOND ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS PDF
N. Annapoorani, K. Balachandran, J. K. Kim 367-397
HYBRID STEEPEST DESCENT METHOD FOR SPLIT VARIATIONAL INCLUSION AND FINITE FAMILY OF NONEXPANSIVE MAPPINGS PDF
Cuijie Zhan, Zhihui Xu 399-412
LOCAL CONVERGENCE OF SOME FIFTH AND SIXTH ORDER ITERATIVE METHODS PDF
Ioannis K. Argyros, Santhosh George 413-424
UNIFICATION ON GENERALIZED (φ,ψ)-WEAK RATIONAL TYPE CONTRACTION MAPPINGS AND FIXED POINTS PDF
Sumit Chandok, Deepak Kumar 425-448
BLOW UP OF SOLUTIONS OF NONLINEAR PARABOLIC SYSTEM WITH VARIABLE EXPONENTS PDF
A. Gurusamy, L. Shangerganesh, K. Balachandran 449-461
ON HADAMARD INEQUALITIES FOR k-FRACTIONAL INTEGRALS PDF
Ghulam Farid, Atiq ur Rehman, Moquddsa Zahra 463-478
RESULTS ON THE SEMI-LOCAL CONVERGENCE OF ITERATIVE METHODS WITH APPLICATIONS IN k-MULTIVARIATE FRACTIONAL CALCULUS PDF
George A. Anastassiou, Ioannis K. Argyros 479-496
THE CONVERGENCE OF FIXED POINT FOR A KIND OF WEAK CONTRACTION PDF
Zhiqun Xue 497-500
LOWER AND UPPER SEMI CONVERGENCE IN NORMED QUASILINEAR SPACES PDF
Sümeyye Çakan, Yılmaz Yılmaz 501-511
ON CONSTRUCTION OF FIXED POINT THEORY UNDER IMPLICIT RELATION IN HILBERT SPACES PDF
M. Pitchaimani, D. Ramesh Kumar 513-522
SOME FIXED POINT AND COMMON FIXED POINT THEOREMS ON G-METRIC SPACES PDF
Mehdi Asadi, Peyman Salimi 523-530
ALMOST JORDAN QUARTIC HOMOMORPHISMS AND JORDAN QUARTIC DERIVATIONS ON FUZZY BANACH ALGEBRAS PDF
H. Azadi Kenary, A. Ghaffaripour 531-543
REMARKS ON THE PAPER “ON STOCHASTIC QUASILINEAR EVOLUTION EQUATIONS IN HILBERT SPACES”[Nonlinear Funct. Anal. and Appl., 21(2) (2016), 307-324] PDF
R. Mabel Lizzy, K. Balachandran, J. K. Kim 545-545


ISSN: 1229-1595 (Print), 2466-0973 (Online)